# SDR TRBA201123404

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 29,368 hours, 32,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAS REPORTED THAT MAIN CABIN GOT A LITTLE BIT FOGGY DURING THE APPROACH, (NO ODOR) IAW MM 72-00-00 C/W BOTH ENGINES RUN -UP AND FOUND CABIN AND COCKPIT NORMAL WITH NO FOG.
